# SDR SWAA2022052711907

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 21,017 hours, 9,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LENS MISSING ON CEILING OVERHEAD EXIT LIGHT / [01] REPLACED EXIT LIGHT LENS. REF AMM SUBTASK 33-51-01-410-001
